# SDR ASOA20120325045

- Difficulty date: March 25, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 31,093 hours, 23,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287555503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5900 THE CREW REPORTED THAT THE NUMBER 5 AISLE PATH LIGHT WAS INOPERATIVE.  MX R & R THE NR 5 LIGHT, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
